# SDR COMA0670216

- Difficulty date: November 20, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 9,836 hours, 7,313 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5461 - DURING CLIMBOUT OF CVG RECEIVED A FWD AND AFT LAVATORY SMOKE WARNING MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  PERFORMED OPERATIONAL CHECKS OF BOTH AIR CONDITIONING PACKS ON APU BLEED AIR, SMELL OF SMOKE DISAPPEARED.  SUSPECT GLYCOL IN AIR DISTRIBUTION SYSTEM.
